# SDR UIEA2018062501242

- Difficulty date: June 24, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,407 hours, 16,466 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOP IN AUTO. PERFORMED BITE TEST, FOUND COMPRESSOR SENSOR FAULTY. CLEANED AND SECURED CONNECTORS PER SP 20-60-00. PERFORMED TEST IAW AMM 21-51-03.
